Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 47, Number 4

All articles in this issue are freely accessible.

The Jeffcott equations in nonlinear rotordynamics
R. A. Zalik.
Quart. Appl. Math. 47 (1989), 585-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031678
Changing domains and a solidification problem with void
S. M. Lenhart and D. G. Wilson.
Quart. Appl. Math. 47 (1989), 601-610
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031679
Semicoercive hemivariational inequalities. On the delamination of composite plates
P. D. Panagiotopoulos.
Quart. Appl. Math. 47 (1989), 611-629
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031680
On smooth solutions of the Cauchy problem in one-dimensional nonlinear thermoelasticity
William J. Hrusa and Michael A. Tarabek.
Quart. Appl. Math. 47 (1989), 631-644
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031681
On the completeness of the Papkovich-Neuber solution
Ton Tran Cong.
Quart. Appl. Math. 47 (1989), 645-659
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031682
Critical lengths for global existence of solutions for coupled semilinear singular parabolic problems
C. Y. Chan and C. S. Chen.
Quart. Appl. Math. 47 (1989), 661-671
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031683
The product of three inversions
J. B. Wilker.
Quart. Appl. Math. 47 (1989), 673-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031684
Linear stability analysis of cylindrical flames
Marc Garbey, Hans G. Kaper, Gary K. Leaf and Bernard J. Matkowsky.
Quart. Appl. Math. 47 (1989), 691-704
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031685
Nonlinear waves and shock calculations for hyperelastic fluid-filled tubes
T. Bryant Moodie and Gordon E. Swaters.
Quart. Appl. Math. 47 (1989), 705-722
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031686
Explicit expressions of Barnett-Lothe tensors and their associated tensors for orthotropic materials
Changsong Dongye and T. C. T. Ting.
Quart. Appl. Math. 47 (1989), 723-734
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031687
Fluid dynamics of an expanding ideal fluid
Leif Rongved.
Quart. Appl. Math. 47 (1989), 735-745
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031688
Stabilization of adiabatic Couette-Poiseuille flow by temperature dependent viscosity
Moses A. Boudourides and Nicolas Ch. Charalambakis.
Quart. Appl. Math. 47 (1989), 747-751
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031689
On the asymptotic behavior of solutions of inhomogeneous second-order quasilinear partial differential equations
C. O. Horgan and L. E. Payne.
Quart. Appl. Math. 47 (1989), 753-771
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031690
A transport theorem for moving interfaces
Morton E. Gurtin, Allan Struthers and William O. Williams.
Quart. Appl. Math. 47 (1989), 773-777
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1031691

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website